# SDR AALA20090629DFW01

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 30,197 hours, 12,196 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPTED BACK TO DFW WITH A LEFT ENGINE FUEL FILTER CLOG LIGHT.  AIRPLANE WAS NOT OVERWEIGHT.  REMOVED AND REPLACED LEFT ENGINE FUEL FILTER AND BYPASS SWITCH.  THE FILTER ELEMENT WAS CLEAN.
